# SDR SWAA2012122810944

- Difficulty date: December 1, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW SERVICE DOOR EXIT LIGHT HAS INOP BULB.  REMOVED AND REPLACED LIGHT BULB PER AMM.
